MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L
Model Number 02.12.0611FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 april 2022.Lot 1900404: (b)(4) items manufactured and released on 06-may-2019.Expiration date: 2024-apr-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional item involved in the event, batch review performed on 4 april 2022.Gmk-sphere 02.07.1206l tibial tray fixed cemented size 6 l (k090988) lot.188053.Lot 188053: (b)(4) items manufactured and released on 17-jan-2019.Expiration date: 2024-jan-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Gmk-sphere 02.12.0007l femoral component sphere cemented size 7 l (k121416) lot.186109.Lot 186109: (b)(4) items manufactured and released on 26-sep-2018.Expiration date: 2023-sep-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 1 month after the primary surgery, the surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Permanent hardware implanted on (b)(6) 2022.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14218331
Report Number3005180920-2022-00292
Device Sequence Number17482576
Product Code JWH
UDI-Device Identifier07630030862687
UDI-Public07630030862687
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2024
Device Model Number02.12.0611FL
Device Catalogue Number02.12.0611FL
Device Lot Number1900404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale